# SDR AWXA200501260

- Difficulty date: October 4, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278
- Part serial: 1603
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED DISBOND AREA ON LOWER SURFACE OF THE RT OUTBOARD AFT FLAP AT THE INBOARD AFT CORNER.  MAINTENANCE REMOVED DISBOND AREA FROM THE OUTBOARD AFT FLAP IAW BOEING 737-300 SRM 51-70-10-2R.  FABRICATED AND BONDED REPAIR FILLER AND DOUBLER TO OUTBOARD END OF THE RT OUTBOARD AFT FLAP IAW BOEING 737-300 SRM 51-70-10-2R4 REPAIR 4 FIGURE 203.
